# SDR HNAA2013120600599

- Difficulty date: December 6, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 53,499 hours, 60,403 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31708001
- Part serial: 715
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, NR 1 AC GENERATOR CAUTION LIGHT ILLUMINATED AND WILL NOT RESET.  R & R NR 1 AC GENERATOR AND NR 1 AC GCU IAW WC 24-20-11R.  GROUND RAN AIRCRAFT.  OPS CHECKED GOOF AT THIS TIME. OK FOR SERVICE.
